Volume 8, Number 3
Preview Issue Next Issue

Purchase

Li-xing Jia

J. Comp. Math., 8 (1990), pp. 195-201

Preview Purchase PDF Citation Download 0 159 Article preview

Purchase

Glenn R. Luecke and James D. Francis

J. Comp. Math., 8 (1990), pp. 202-211

Preview Purchase PDF Citation Download 0 144 Article preview

Purchase

Fei-Peng Hsieh and Shu-rong Xu

J. Comp. Math., 8 (1990), pp. 212-222

Preview Purchase PDF Citation Download 0 134 Article preview

Purchase

Hou-de Han

J. Comp. Math., 8 (1990), pp. 223-232

Preview Purchase PDF Citation Download 0 136 Article preview

Purchase

Jia-Kai Li and Guo-liang Xu

J. Comp. Math., 8 (1990), pp. 233-240

Preview Purchase PDF Citation Download 0 155 Article preview

Purchase

Jia-Kai Li and Guo-liang Xu

J. Comp. Math., 8 (1990), pp. 241-251

Preview Purchase PDF Citation Download 0 154 Article preview

Purchase

Zhi-yun Xie

J. Comp. Math., 8 (1990), pp. 252-260

Preview Purchase PDF Citation Download 0 141 Article preview

Purchase

Ya-nan Ma

J. Comp. Math., 8 (1990), pp. 261-275

Preview Purchase PDF Citation Download 0 150 Article preview

Purchase

Jie Shen

J. Comp. Math., 8 (1990), pp. 276-288

Preview Purchase PDF Citation Download 0 151 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80